MathSciNet Relay Station
MathSciNet bibliographic data
MR500673 (58 #18245) 53C05 (53C15)
Mok, Kam Ping; Patterson, E. M.; Wong, Yung Chow Structure of symmetric tensors of type $(0, 2)$ and tensors of type $(1, 1)$ on the tangent bundle. Trans. Amer. Math. Soc. 234 (1977), no. 1, 253–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement